# SDR AALA202303131714

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 62,914 hours, 25,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L ENTRY DOOR GIRT BAR ATTACH CLIP IS LOOSE ON THE RIGHT SIDE. ADJUSTED L1 DOOR GIRT BAR RETAINER CLIP PER AMM 25-66-00.
